# SDR SWAA2023060144689

- Difficulty date: May 2, 2023
- Submitted: June 1, 2023
- Operation: Air carrier
- Aircraft: N285WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32536
- Aircraft time: 51,630 hours, 31,054 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Channel
- Condition: Corroded
- Location: Zn 800 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CORROSION ON FWD SERVICE DOOR MOPSILL VERTICAL SURFACE BS 310-330; LOWER SURFACE BS 337 RBL 56-58 WL 208-209.<[01] SRM 53-10-15-1A-2 IS APPLICABLE ALLOWABLE DAMAGE; UPDATED TABLE.;[02] REMOVED CORROSION ON FWD SERVICE DOOR MOPSILL VERTICAL SURFACE STA 310-330; LOWER SURFACE STA 337; RBL 56-58; WL 208-209 PER SRM 51-10-02-0G-0. MAX MATERIAL REMOVED WAS .020' 3' BY 1' FROM .080'. OUT OF LIMITS PER SRM 53-10-15-1A-2.;[03] VERIFIED CORRECTIVE ACTION 1 AND 2;[04] REMOVED DAMAGED FWD SERVICE DOOR MOP SILL BETWEEN STA 259 - 360; RBL 56-58 WL 208-209. PER SRM 51-40-02.;[05] LOCATED AND DRILLED NEW FWD SERVICE DOOR MOPSILL P/N 654A0004-106 IAW SRM 51-40-05-0G-0 AND DWG 141A8310. OK TO INSTALL.;[06] VERIFIED CORRECTIVE ACTION 5. OK TO INSTALL;[07] INSTALLED 100% TEMP AND PERMANENT FASTENERS ON NEW FWD SERVICE DOOR MOPSILL STA 259 - 360; RBL 56-58 WL 208-209 BEFORE SQUEEZE OUT TIME EXPIRE ON 13 MAY 2023 20:00 UTC SEALANT USED BMS 5-95 C-20 IAW SRM 51-40-02-0G-0; DWG 141A8310 AND SOPM 20-50-19;[08] VERIFIED CORECCTION ACTION ITEM 7.;[09] INSTALLED NEW FWD SERVICE DOOR MOPSILL STA 259 - 360; RBL 56-58 WL 208-209 IAW SRM 51-40-02-0G-0; DWG 141A8310;[10] VERIFIED CORRECTION ITEM 9 AND MEASUREMENT TABLE CARD COMPLETE.
